# SDR CA000313003

- Difficulty date: February 15, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 59,230 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 106122615
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG RED POSITION WARNING LIGHT REMAINED ON WITH GEAR UP. RECYCLED AND NO FIX A/C LANDED. UPLOCK SENSOR OUT OF ADJUSTMENT, ADJUSTED A/C SERVICEABLE.
